# SDR FDEA201809302752

- Difficulty date: September 30, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,601 hours, 35,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2054RP
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL RAMP OPENED L1 DOOR AND SLIDE/RAFT MALFUNCTIONED AND DID NOT DISCONNECT FROM GIRT BAR ATTACHMENT POINTS. INSTALLED NEW L1 DOOR SLIDE IAW MM 25-66-01-4.
